Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense

Full text for this resource is not available from the Research Repository.

Alomari, Mohammad, Darus, Maslina, Dragomir, Sever S and Cerone, Pietro (2010) Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense. Applied Mathematics Letters, 23 (9). pp. 1071-1076. ISSN 1873-5452

Abstract

New inequalities of Ostrowski type for functions whose derivatives in absolute value are s-convex in the second sense are obtained.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7374
DOI https://doi.org/10.1016/j.aml.2010.04.038
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19695. Ostrowski's inequality, convex function, s-convex function, Ostrowski type inequalities
Citations in Scopus 103 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login